Jump to content
Denstar51

Dysautonomia (autonomic dysregulation) - POTS, syncope, etc.

Recommended Posts

India
On 4/5/2011 at 9:29 PM, stan said:

Posted Image

Normally there is a stabilite in these two systems example :

heartbeat not too accelerate and not too slow ; as antidepressants fire receptors of nerves, it is going too slow or too fast heartbeat

i have as all people dysautonomia : many systems, organs do not function correctly

@intothewoods

Share this post


Link to post
Share on other sites
India
On 6/19/2014 at 8:06 AM, NoMeaning25 said:

Anyone know if this will work? http://blog.synergyhealthconcepts.com/new-treatment-for-dysautonomia/

 

Alto, is this actually what we are dealing with?? 

 

http://www.dinet.org/index.php/information-resources/pots-place/pots-symptoms Is withdrawal just dysautonomia or is it a combination of things?

 

Im just trying to figure out whats wrong with me so that i can at least show my mom what im dealing with and find a doctor willing to work with me. 

 

When I read dysautonomia I felt this sense of:

thsts it, that’s exactly it. That’s what this withdrawal is. 

I’m sorry you are still suffering. I hope some healing is going on underneath all of this. 

May I ask your age?

 

Share this post


Link to post
Share on other sites
drugged

"Acquired dysautonomia: As the article describes, people may develop autonomic symptoms after infections or exposure to toxins, and these are diagnosed as chronic fatigue syndrome, fibromyalgia, etc. Recovery is slow and can take years."

 

I've often wondered if my "fibromyalgia" is the result of exposure to toxins.  It could very well be given my long exposure to toxic prescription drugs.  

 

Share this post


Link to post
Share on other sites
NoMeaning25
On 7/17/2019 at 12:49 AM, India said:

When I read dysautonomia I felt this sense of:

thsts it, that’s exactly it. That’s what this withdrawal is. 

I’m sorry you are still suffering. I hope some healing is going on underneath all of this. 

May I ask your age?

 

 

I am now 30 years old. Sadly, im much worse now than I was in 2014. But yeah. Thats why i dont even bother posting. There a lots of us actually. We keep in touch. 

Share this post


Link to post
Share on other sites
Gussy

Hi. My i came off effexor pretty quickly in 2017. I must say i.m doing a LOT better than then. Alto even decided i.m in recovery mode now, i sure think i am. Might anyone know if after coming off far too quickly it may.ve caused my n.s to not be able to properly control my blood pressure? I notice it when i get up from sitting or from bending over at times. You know, the dizziness? Sometimes it.s strong, others not so strong and sometimes not at all. This only started after I came off Effexor. Another thing, i did have those awful muscle feelings that i imagine almost everyone has. I really think i still have them to less a degree in my right butt muscle and hamstrings. Does this sound possible? Any wisdom would be greatly appreciated and please don.t be in a super rush to reply as i know there will be many here in more need of help than me. Gus.

Share this post


Link to post
Share on other sites
ChessieCat

When my Pristiq dose was increased from 50mg to 100mg my diastolic blood pressure increased.  I wore a halti monitor for 24 hours.  The doctor did not make the connection between the increase in my AD dose.  He just increased my BP medication.

 

Desvenlafaxine (Pristiq) is a synthetic form of the isolated major active metabolite of venlafaxine (Effexor).

 

It may be that your BP reduced after you stopped the Effexor and it may be the lower BP causing the dizziness.

 

I had tight legs muscles when taking Pristiq.  When walking I had difficulty lifting my foot high enough to step from the road up the kerb, which is only about 5 or 6 inches high.  As my dose got lower the tightness lessened and now I only get it occasionally.

 

Share this post


Link to post
Share on other sites
Altostrata

Merged similar topics.

 

That sounds like Postural orthostatic tachycardia syndrome (POTS):

 

Quote

Postural orthostatic tachycardia syndrome (POTS) is a condition that affects circulation (blood flow). POTS is a form of orthostatic intolerance, the development of symptoms that come on when standing up from a reclining position, and that may be relieved by sitting or lying back down. The primary symptom of an orthostatic intolerance is lightheadedness, fainting and an uncomfortable, rapid increase in heartbeat.

 

Or orthostatic intolerance:
 

Quote

 

Orthostatic intolerance (OI) is the development of symptoms when standing upright which are relieved when reclining.[1] There are many types of orthostatic intolerance. OI can be a subcategory of dysautonomia, a disorder of the autonomic nervous system[2] occurring when an individual stands up.[3]

There is a substantial overlap between syndromes of orthostatic intolerance on the one hand, and either chronic fatigue syndrome (CFS) or fibromyalgia (FM) on the other.[4] It affects more women than men (female-to-male ratio is at least 4:1), usually under the age of 35.[5]

Orthostatic intolerance occurs in humans because standing upright is a fundamental stressor and requires rapid and effective circulatory and neurologic compensations to maintain blood pressure, cerebral blood flow, and consciousness. When a human stands, approximately 750 mL of thoracic blood is abruptly translocated downward. People who suffer from OI lack the basic mechanisms to compensate for this deficit.[1] Changes in heart rate, blood pressure, and cerebral blood flow that produce OI may be caused by abnormalities in the interactions between blood volume control, the cardiovascular system, the nervous system and circulation control system.[6]

 

 

 

Many people get this as a symptom of psychiatric drug withdrawal. It tends to go away with time.

 

Regular gentle exercise, such as at least 30 minutes of walking each day, can help.

 

If you do a lot of sitting, you might also need to do leg stretching exercises each day to relieve muscle tension.

Share this post


Link to post
Share on other sites
NoMoreLexapro

I had elevated thyroid antibody levels (very high) 8-10 yrs  ago. I took some medications and they went down, at times to normal levels.  I haven't taken any thyroid medication for at least 2-3 yrs. 

 

In the fall I had two vertigo attacks out of the blue.  Was dizzy in the morning for a few days and then I was fine.  The 2nd week, however, I had an out of the blue panic attack (first one ever).  I was diagnosed w/GAD, even though I never had had anxiety before, and 3 days later I was put on lexapro. 

 

I was dizzy every day I was on lexapro.  I've been off for 17 wks.  I still am dizzy, but within the last 4 wks the disorientation/dizziness/DR has gotten worse and my PCP and I noticed that my pulse goes way up when I am standing compared to lying down (or sitting).  We are working on trying to get tests for POTS.  I talked to a chiropractic neurologist (didn't know they exist) and he said that, for $7000 he could treat me, that he doesn't think this is WD, and that there is a strong correlation between thyroid issues and POTS. 

 

There's no question lexapro greatly exacerbated my dizziness, but has anyone ever thought they were in WD but they actually had POTS/thyroid issues and were brought back to normal with some kind of treatment for those conditions? 

Share this post


Link to post
Share on other sites

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy